# SDR SWAA2023020899530

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N8792Q
- Make and model: Boeing 737-8
- Aircraft serial: 67774
- Aircraft time: 639 hours, 335 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: NOTREPORTED
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASH LIGHT FLIGHT ATTENDANT REPORTS A SET OF TWO FLASHLIGHTS DO NOT TEST BOTH LIGHTS WORK<[01] RE SEAT BOTH AFT OF FLIGHT ATTENDANT FLASHLIGHTS IN CRADLE PER SIP; TEST GOOD
